# SDR DALA12006443269

- Difficulty date: September 1, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 40,997 hours, 18,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE EMERGENCY PATH LIGHT AT SEAT 1B INOPERATIVE.  MAINTENACE SECURED LIGHT ASSEMBLY AND FUNCTIONAL CHECKED NORMAL.
